MathSciNet Relay Station
MathSciNet bibliographic data
MR444614 12A70
Greenberg, Ralph On $p$-adic $L$-functions and cyclotomic fields. II. Nagoya Math. J. 67 (1977), 139–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement